# SDR REXA2024062000460

- Difficulty date: May 14, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 22,080 hours, 16,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EMERGENCY EXIT DOOR S/N SB1423 TOP FORMER IS CRACKED.  REPAIRED LH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-16665 REV A DATED 5/31/24.  REQUIRES NDT STEP 3 IAW CRJ900, EA NO: CRJ952-16665, REV IR. CONDUCTED AN EDDY CURRENT INSPECTION ON L/H AFT EMERGENCY EXIT DOOR UPPER FORMER CUT LINE EDGES IAW ENDEAVOR AIR EA CRJ952-16665 REV IR(P1) DATED 5/20/2024 STEP 3. NO INDICATIONS OBSERVED AT THE TIME OF INSPECTION. REQUIRES NDT STEP 8 IAW CRJ900, EA NO: CRJ952-16665, REV IR. C/W HFEC ON LH AFT O/W EXIT DOOR REPAIR PARTS IAW ENDEAVOR AIR EA CRJ952-16665 REV IR DATED 5/20/2024 STEP 8. NO INDICATIONS NOTED AT THIS TIME.
